# SDR HALA2018041800178

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 27,086 hours, 4,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP AT THE FIRST CLASS GALLEY FLOOR. UNSECURE.   SECURED THE LIGHT STRIP,  CHECKED GOOD.  OK TO CONTINUE.
